The Annals of Statistics

Discussion: Markov Chains for Exploring Posterior Distributions

Julian Besag

Full-text: Open access

Article information

Source
Ann. Statist., Volume 22, Number 4 (1994), 1734-1741.

Dates
First available in Project Euclid: 11 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176325752

Digital Object Identifier
doi:10.1214/aos/1176325752

Mathematical Reviews number (MathSciNet)
MR1329166

JSTOR
links.jstor.org

Citation

Besag, Julian. Discussion: Markov Chains for Exploring Posterior Distributions. Ann. Statist. 22 (1994), no. 4, 1734--1741. doi:10.1214/aos/1176325752. https://projecteuclid.org/euclid.aos/1176325752


Export citation